Dose anyone have to take azathioprine?
I took it for about two weeks. Then I had to go to the ER, and they admitted me into the ICU. After 4 days there, I had to go to a nursing home for 5+ weeks.
I have since learned that another person (treated by my doctor) was starting to have the SAME symptoms I had, so he took that person off of it, RIGHT AWAY. He/she recovered nicely.
I have also read here that some people can go on it and have no trouble.
If you have to take it, these were MY symptoms, and if you get any of them, tell your doctor, right away.
Symptoms: aching muscles and joints; body temp fluctuated from 97 to 102, like a VERY BAD flu; felt very cold then very hot and that cycle repeated itself until I went to the hospital; No diarrhea or vomiting, but I was extremely dehydrated.
Good Luck and God Bless! Henry
Thanks Henry. I have been on it for a year and a half and no side effects.but the paper u get from pharmacy says it can cause cancer.so I just wanted to see if anyone else was on it for as long as I’ve been.and if anyone had problems after they stopped talking it.thanks for the reply.
I have been on it for about four months now with no side affects luckily. Have you noticed any improvements with the azathioprine? My neurologist tells me it takes anywhere from 4 to 6 months for it to start taking affect.
Best Regards. Lou
It dose help me alot. I have alot of improvement but I went untreated for two years so I’ve got alot of nerve damage from head to toe. and I don’t have health insurance.so there isn’t alot my nur can do but treat the pain.